Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Spot blood, cant urinate, constipation after tonsils removal. Taken movical powder. Prescribed amoxil, panadene forte. Reason?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
Hi, I had my tonsils out 12 days ago, I could not eat ANY food for 10 days, I started to spot blood and have found it hard to urinate - I also have not emptied my bowels in 12 days even though I have taken 4 sachets of Movical (constipation powder) - My tongue is all furry and I seem to have bloody cuts in my mouth. I also have an itchy vagina and noticed tonight that there is a bloody cut when I open up the lip. :-(

My doctor prescribed me Amoxil and Panadene Forte.

Posted Sat, 16 Jun 2012 in Digestion and Bowels
Answered by Dr. Minoo Bhagia 30 minutes later

Thanks for writing to us

You are having constipation and UTI

This can be due to antibiotics

Take Vit B complex

Drink lot of water , juices , soups and semisolid diet like porridge , rice , curd etc

Take lactitol for motion under your doctor's guidance

Apply clobetasol ointment on vagina

You can also apply creams containing aloe vera and Vit E

Take probiotics which are good for mouth as well as vagina

Best wishes for speedy recovery

Take care

Any further query is most welcome
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor